Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 297, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 2, 2012, 2:34 PM CDT for Logan County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 2:34 PM CDT (19:34 UTC)
- Expired
- Jul 2, 2012, 3:05 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
322 WUUS53 KLMK 021934 SVRLMK KYC141-022005- /O.NEW.KLMK.SV.W.0297.120702T1934Z-120702T2005Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 234 PM CDT MON JUL 2 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 305 PM CDT * AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ADAIRVILLE...MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... ADAIRVILLE AND HILLTOP... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. && LAT...LON 3665 8696 3673 8681 3664 8677 3664 8696 TIME...MOT...LOC 1934Z 254DEG 4KT 3664 8689 WIND...HAIL 60MPH 1.00IN $$ AMS
1 follow-up statement
244 WWUS53 KLMK 022001 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 301 PM CDT MON JUL 2 2012 KYC141-022011- /O.EXP.KLMK.SV.W.0297.000000T0000Z-120702T2005Z/ LOGAN KY- 301 PM CDT MON JUL 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN COUNTY WILL EXPIRE AT 305 PM CDT... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND DANGEROUS LIGHTNING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE. LAT...LON 3665 8696 3673 8681 3664 8677 3664 8696 TIME...MOT...LOC 2001Z 254DEG 4KT 3665 8685 $$ AMS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:21 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 2, 2:21 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT MON JUL 02 2012
.Short Term (This Evening through Tuesday night)...
Issued at 320 PM EDT Mon July 2 2012
Main concern for this evening will deal with thunderstorm chances
and continued hot conditions. A look at the current visible
satellite imagery shows swelling Cu and a few showers and storms
popping up across the area. Best area of coverage is expected to be
west of I-65 where better moisture convergence has been ongoing all
day. This is in response to a weak surface low over the middle
Mississippi River Valley. A boundary of higher instability on the
order of 1500-2500 J/KG is evident where moisture has pooled. A few
of the strongest storms could go pulse severe, despite the lack of
any real wind profile. The main threats will be damaging winds and
large hail. Have upped coverage of thunderstorms to 40 percent
through the early evening hours as colliding outflow boundaries will
likely create a cluster of storms at times.
Also of concern, temperatures are currently running in the lower to
upper 90s. These temperatures combined with dew points in the mid to
upper 60s is creating heat indices in the 103 to 108 range in the
advisory area. Will leave this headline going through tonight. Will
not extend heat advisory into tomorrow as temperatures are expected
to be another couple of degrees cooler and convective chances could
really wreak havoc on a temperature forecast.
Tonight should see convection winding down in the late evening and
overnight periods. East of I-65, expect storms to die off a couple
of hours earlier as less moisture and instability will yield fewer
storms. Looking for lows in the upper 60s and lower 70s.
Tuesday should bring a return to scattered showers and thunderstorms
as environment will be uncapped with weakening ridge. With the
coverage of storms and more cloud cover, temperatures are expected
to be a little cooler, topping out in the mid and upper 90s. Will
keep the second half of Tuesday night dry with lows again in the
upper 60s and lower 70s.
.Long Term (Wednesday through Monday)...
Issued at 300 PM EDT Mon Jul 2 2012
Center of the high pressure aloft will be more over the Mississippi
River Valley Wednesday, continuing to allow for at least slight
chances of storms as well as a little cooler thicknesses across our
region. By the end of the work week, that ridge looks to build back
into the Midwest, forcing the storm track more to our north. We may
still see some storms over the Appalachians as well, but our
forecast area looks to dry out and warm back up again for the
weekend. The next chance for rain looks to come Monday as models
continue to show troughing drop into south central Canada and
forcing the ridge more into the Central and southern Plains.
Do not see any reason right now not to keep highs well into the 90s
for most of the period. Monday would be the exception, as that
trough tries to get in here and lower thicknesses. Have the
forecast going only to around 90 then.
&&
.Aviation (18Z TAF Issuance)...
Issued at 107 PM EDT Mon July 2 2012
Expecting VFR conditions outside of any thunderstorm activity this
afternoon and evening. At this point, the best coverage of
thunderstorms is expected to be west of I-65 where better moisture
is converging ahead of a weak surface low near the Ohio/Wabash
confluence. This would give BWG the best shot at a thunderstorm
between 5 PM EDT and 11 PM EDT. Will include a mention of VCTS/CB at
this site during this time. Will leave mention out of SDF/LEX for
now as coverage is expected to be less, however best timing if
thunder needs to be added would be 6 PM EDT to 10 PM EDT. Any
thunderstorm would briefly drop conditions to MVFR or worse.
Otherwise, expect VFR through the period with generally southwest
winds between 5 and 10 mph this afternoon. Winds could become gusty
and variable with thunderstorm outflow boundaries moving around by
evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
KYZ023>032-053-061>063-070>074.
Short Term.......BJS
Long Term........RJS
Aviation.........BJSHazardous weather outlook, Jul 2, 10:41 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1141 AM EDT MON JUL 2 2012 KYZ033>043-045>049-054>057-064>067-075>078-081-082-031845- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 1141 AM EDT MON JUL 2 2012 /1041 AM CDT MON JUL 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL...GUSTY WINDS...HAIL...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WITH HIGH PRESSURE BREAKING DOWN AND MOVING OUT OF THE OHIO VALLEY EARLY ON IN THE UPCOMING WEEK...A SLIGHT CHANCE OF THUNDERSTORMS EXISTS EACH AFTERNOON FROM TUESDAY THROUGH THURSDAY. ANY STORMS THAT DO DEVELOP WILL CONTAIN THE THREAT FOR DANGEROUS LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). INZ076>079-083-084-089>092-KYZ023>032-053-061>063-070>074-031845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 1141 AM EDT MON JUL 2 2012 /1041 AM CDT MON JUL 2 2012/ ...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ALTHOUGH COVERAGE WILL STAY SPARSE...ANY STORMS THAT DO DEVELOP WOULD PRODUCE GUSTY WINDS...HAIL...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. HEAT INDICES WILL APPROACH 105 THIS AFTERNOON AND EVENING...THUS A HEAT ADVISORY IS IN EFFECT FOR MONDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WITH HIGH PRESSURE BREAKING DOWN AND MOVING OUT OF THE OHIO VALLEY EARLY ON IN THE UPCOMING WEEK...A SLIGHT CHANCE OF THUNDERSTORMS EXISTS EACH AFTERNOON FROM TUESDAY THROUGH WEDNESDAY. ANY STORMS THAT DO DEVELOP WILL CONTAIN THE THREAT FOR DANGEROUS LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). BJS
In the hours before
Local storm report, Jul 2, 10:30 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG PAOLI 38.55N 86.47W
07/01/2012 ORANGE IN TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A MEASURED WIND GUST OF 72
MPH THROUGH E-MAIL.
&&
EVENT NUMBER LMK1200701
SCHOETTMERLocal storm report, Jul 2, 10:49 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1149 AM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 1 W SALEM 38.61N 86.12W
07/01/2012 M1.00 INCH WASHINGTON IN TRAINED SPOTTER
TRAINED SPOTTER RELAYED REPORT OF QUARTER SIZE HAIL
THROUGH E-MAIL.
&&
EVENT NUMBER LMK1200702
SCHOETTMERLocal storm report, Jul 2, 10:58 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 AM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 4 SE SAND LICK 38.21N 84.67W
07/01/2012 SCOTT KY TRAINED SPOTTER
TRAINED SPOTTER MEASURED A 62 MPH WIND GUST AND
NOTIFIED THROUGH E-MAIL
&&
EVENT NUMBER LMK1200703
SCHOETTMERLocal storm report, Jul 2, 11:55 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1255 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG 1 ESE FRANKFORT 38.18N 84.89W
07/01/2012 FRANKLIN KY PUBLIC
TREE DOWN JUST OFF OF US 60 IN FRANKFORT...NEXT TO
FARMERS BANK
&&
EVENT NUMBER LMK1200704
ZTLSpecial weather statement, Jul 2, 2:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 316 PM EDT MON JUL 2 2012 KYC031-021945- BUTLER KY- 216 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 50 MPH WINDS... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORGANTOWN...AND MOVING EAST AT 10 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... MORGANTOWN... FLENER... WELCOME... MONFORD... HULDEVILLE... THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27 AND 28. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3732 8660 3718 8660 3718 8678 3726 8679 TIME...MOT...LOC 1916Z 263DEG 7KT 3724 8668 AMS
Special weather statement, Jul 2, 2:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT MON JUL 2 2012 KYC009-061-227-022000- WARREN KY-BARREN KY-EDMONSON KY- 231 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND 50 MPH WINDS... AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF BROWNSVILLE...AND MOVING NORTHEAST AT 10 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 55 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HAYS AND RHODA... ROCKY HILL AND PIG... CEDAR SPRING... UNION CITY AND PARK CITY... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 36 AND 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3710 8636 3722 8609 3703 8596 3694 8626 TIME...MOT...LOC 1931Z 244DEG 10KT 3706 8620 RS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:07 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 28 min |
| Jul 1, 7:10 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| Jul 1, 7:19 PM CDT | Severe Thunderstorm Warning | LMK | Henry | 31 min |
| Jul 1, 7:22 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jul 1, 7:30 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 20 min |
| Jul 1, 7:34 PM CDT | Special Weather Statement | LMK | Oldham | 31 min |
| Jul 1, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Oldham, Shelby, Spencer | 32 min |
| Jul 1, 7:50 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| Jul 1, 8:00 PM CDT | Special Weather Statement | LMK | Henry | 30 min |
| Jul 1, 8:00 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer | 30 min |
| Jul 1, 8:13 PM CDT | Special Weather Statement | LMK | Anderson, Franklin, Marion, Mercer, Washington, Woodford | 42 min |
| Jul 1, 8:13 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer | 32 min |
| Jul 1, 8:26 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 24 min |
| Jul 1, 8:27 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 28 min |
| Jul 1, 8:32 PM CDT | Special Weather Statement | LMK | Madison | 28 min |
| Jul 1, 8:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 32 min |
| Jul 1, 8:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Woodford | 28 min |
| Jul 1, 8:45 PM CDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Lincoln, Taylor | 45 min |
| Jul 1, 8:49 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 19 min |
| Jul 1, 8:58 PM CDT | Special Weather Statement | LMK | Green, Hart, Larue | 32 min |
| Jul 1, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 29 min |
| Jul 1, 9:03 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Nicholas | 42 min |
| Jul 1, 9:04 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 16 min |
| Jul 1, 9:25 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 20 min |
| Jul 1, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 28 min |
| Jul 1, 9:29 PM CDT | Special Weather Statement | LMK | Taylor | 31 min |
| Jul 1, 9:50 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 30 min |
| Jul 1, 9:55 PM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Jul 1, 10:22 PM CDT | Special Weather Statement | LMK | Russell | 28 min |
| Jul 2, 7:47 AM CDT | Special Weather Statement | LMK | Barren | 28 min |
| Jul 2, 2:16 PM CDT | Special Weather Statement | LMK | Butler | 29 min |
| Jul 2, 2:31 PM CDT | Special Weather Statement | LMK | Edmonson | 29 min |
| Jul 2, 2:44 PM CDT | Special Weather Statement | LMK | Ohio | 31 min |
| Jul 2, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 30 min |
| Jul 2, 2:55 PM CDT | Special Weather Statement | LMK | Warren | 30 min |
| Jul 2, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 30 min |
| Jul 2, 3:24 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 2, 3:27 PM CDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jul 2, 3:31 PM CDT | Special Weather Statement | LMK | Warren | 29 min |
| Jul 2, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 30 min |
| Jul 2, 3:43 PM CDT | Areal Flood Advisory | LMK | Warren | 3 hr |
| Jul 2, 3:55 PM CDT | Special Weather Statement | LMK | Allen | 30 min |
| Jul 2, 3:56 PM CDT | Special Weather Statement | LMK | Edmonson | 29 min |
| Jul 2, 4:08 PM CDT | Flash Flood Warning | LMK | Warren | 3 hr |
| Jul 2, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 30 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | LMK | Edmonson | 32 min |
| Jul 2, 4:21 PM CDT | Special Weather Statement | LMK | Allen | 29 min |
| Jul 2, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 32 min |
| Jul 2, 4:34 PM CDT | Areal Flood Advisory | LMK | Allen, Warren | 92 min |
| Jul 2, 4:41 PM CDT | Special Weather Statement | LMK | Warren | 29 min |
| Jul 2, 5:03 PM CDT | Special Weather Statement | LMK | Allen | 12 min |
| Jul 2, 5:05 PM CDT | Areal Flood Advisory | LMK | Butler, Warren | 2 hr |
| Jul 2, 5:19 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 31 min |
| Jul 2, 5:38 PM CDT | Special Weather Statement | LMK | Monroe | 32 min |
| Jul 2, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 30 min |
| Jul 2, 5:51 PM CDT | Special Weather Statement | LMK | Larue | 29 min |
| Jul 2, 6:46 PM CDT | Special Weather Statement | LMK | Hancock | 44 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.